# SDR CA090504004

- Difficulty date: May 1, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,014 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040031
- Condition: No Test
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ESCAPE SLIDE FUNCTION CHECK ON RT SERVICE DOOR, SLIDE FAILED TO DEPLOY.  ON SLIDE DEPLOYMENT DOOR PARTIALLY OPENED APPROX 6 INCHES-8 INCHES AWAY FROM FUSELAGE AND JAMMED. SLIDE WAS NOT FULLY UNLACED, FORCE WAS APPLIED TO HINGE ARM TO ASSIST DOOR OUTWARD AND THEN THE SLIDE DEPLOYED NORMALLY.
